# SDR CA101130004

- Difficulty date: November 25, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: 985GC02Y04
- Condition: Melted
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MFD 1 BLANK. APU DID NOT START, AND AFTER ENGINE STAR WITH GPU, DCU A OFF,  FLAPS FAIL, FIRE SYS FAULT, INBOARD BRAKES FAIL, L IAPS FAIL, PACK FAIL, CABIN PRESSURE FAULT, FDR FAIL, R ENG THRUST FAULT, R ENG FAULT, RDC FAULT, MFD XTALK FAIL. MFD 1 AND 2 SWAPPED, CONDITION REMAINED ON SIDE. THERE ARE NO ELECTRICAL FAULTS CAS MESSAGES, ALSO THE CREW JUST INFORMED US THAT THE DAU A C/B TRIPPED AT ONE POINT WHICH THEY DO NOT KNOW, PROBABLY IT WAS THE INITIAL PROBLEM, BUT AFTER SWAPPING THE MFDS THEY RESET ALL CB AND STAYED IN.  MEASURED THE BUSES AT THE LT CBP-1 AND THERE ARE TWO 2 BUSS BARS (ESS BUSS) WITH NO POWER.  BELIEVE THIS CBP-1 IS FED BY THE LEFT SECONDARY POWER CENTER.  VERIFIED BATTERY CONNECTIONS ARE GOOD. ON VISUAL INSPECTION OF LT SPC, THE WIRE COMING OUT OF FEEDER T7 SHOWS SOME OVERHEAT DAMAGE ON THE INSULATION, NOT AS BAD AS T5, T1 IS THE BURNT BADLY. THE STUD IS BURNED, AND BROKE OFF AS I TOUCHED IT. THE WIRE TERMINAL CONNECTOR HAS THE CENTER FILLED WITH WHAT WAS THE STUD.
